A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The $\mathfrak {v}$-radial Paley–Wiener theorem for the Helgason Fourier transform on Damek–Ricci spaces

Volume 144 / 2016

Roberto Camporesi Colloquium Mathematicum 144 (2016), 87-113 MSC: Primary 22E25, 43A80; Secondary 43A85, 53C30. DOI: 10.4064/cm6647-11-2015 Published online: 25 February 2016

Abstract

We prove the Paley–Wiener theorem for the Helgason Fourier transform of smooth compactly supported $\mathfrak {v}$-radial functions on a Damek–Ricci space $S=NA$.

Authors

  • Roberto CamporesiDipartimento di Scienze Matematiche
    Politecnico di Torino
    Corso Duca degli Abruzzi 24
    10129 Torino, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image